Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

can iron supplements cause hip pain?

(4 Posts)
Dottydressisnice Sat 21-May-16 23:43:17

Thinking I was anaemic, I took iron supplements for the last two days (spatone).

Now I have really achey hip pain. Do you think this is caused by the iron supplement?

Is it serious? Feeling scared!

I'm going to stop taking them. Though I've definitely got more energy now. I didn't want to go to the GP because they were very reluctant to listen to me last time when I took DD

whatamess0815 Sun 22-May-16 16:05:22

don't think so. in any case, spatone is not a very strong iron Supplement.

green18 Tue 21-Jun-16 16:13:34

I think anaemia can cause hip/leg pain.

gobbin Tue 21-Jun-16 20:20:49

Two days on Spatone is going to do bugger all to your iron levels, sorry. If the hip pain is new, monitor it for a while and if it doesn't settle or gets worse within a couple of weeks to a month I'd think about GP.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now